U.S. doctors online nowAsk doctors free
A 59-year-old female asked:

never have taken naps, but for at least two months i am sleeping at nights and most of the day. ck sugar it read 76 today my doctor says my report reads my sugar level is high and put me on metformin which i have missed taken everyday, but the sleeping is

2 doctor answers2 doctors weighed in
Dr. Heidi Fowler
Psychiatry 25 years experience
Besides : Besides some of the issues that were already raised, low vitamin d and low carnitine levels can lead to similar symptoms.
Dr. Alvin Lin
Dr. Alvin Lin answered
Geriatrics 30 years experience
Not : Not everyone who's depressed feels depressed. Silly, right? Sometimes, depression presents as aches & pains, increase/decrease in appetite/weight/sleep. Anhedonia or the loss of interest in doing anything (fun) is typical. I'm not sure what to make of your head hurting, unlike a regular headache. You'll need to take this up with your family physician. Even if your test strips are sealed, if they're old and presumably expired, you might want to get a new pack to be absolutely sure. 128 doesn't seem high enough to warrant medication unless you've already failed lifestyle, eg nutrition & exercise. On the other hand, perhaps your hgba1c was extremely high, say >8. Anemia and/or low thyroid can make you excessively tired, too. Go see your family physician for a more thorough evaluation. Good luck!

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Oct 4, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.